Alert archive / Tennessee / Freeze Warnings in 2011

Freeze Warning 2, NWS Nashville, TN

October 21, 201139 counties in Tennessee

NWS Nashville, TN issued this freeze warning at Oct 21, 2011, 3:39 AM CDT for 39 counties in Tennessee. It took effect at Oct 22, 2011, 12:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 21, 2011, 3:39 AM CDT (08:39 UTC)
In effect from
Oct 22, 2011, 12:00 AM CDT
Expired
Oct 22, 2011, 8:00 AM CDT
In force
8 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 8.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-10-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-10-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WWUS74 KOHX 210839
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
339 AM CDT FRI OCT 21 2011

...FROST AND FREEZING TEMPERATURES FOR MID TENNESSEE...

.COLD HIGH PRESSURE WILL CONTINUE MOVING INTO THE MID STATE.
CLEARING SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO FALL INTO
THE 30S EARLY THIS MORNING...WITH AREAS OF FROST DEVELOPING. 
FOR TONIGHT INTO EARLY SATURDAY MORNING...THE HIGH PRESSURE WILL
BE DIRECTLY OVER THE MID STATE. MANY LOW LYING AND RURAL
LOCATIONS WILL HAVE TEMPERATURES DROPPING TO FREEZING OR SLIGHTLY
COLDER BY DAYBREAK SATURDAY.

TNZ005>011-022>034-056>066-075-077>080-093>095-211645-
/O.CAN.KOHX.FZ.W.0001.111021T0900Z-111021T1300Z/
/O.NEW.KOHX.FR.Y.0004.111021T0900Z-111021T1300Z/
/O.NEW.KOHX.FZ.W.0002.111022T0500Z-111022T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
339 AM CDT FRI OCT 21 2011

...FROST ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...
...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM CDT
SATURDAY. ALSO...A FROST ADVISORY IS IN EFFECT UNTIL 8 AM CDT THIS
MORNING.

* TIMING...AREAS OF FROST THIS MORNING. FROST AND FREEZING
  TEMPERATURES LATE FRIDAY NIGHT INTO SATURDAY MORNING.

* IMPACT...COLD TEMPERATURES AND FROST MAY RESULT IN HARM TO
  EXPOSED VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

13
3 follow-up statements
047 
WWUS74 KOHX 211304
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
804 AM CDT FRI OCT 21 2011

...FROST AND FREEZING TEMPERATURES FOR MID TENNESSEE...

.COLD HIGH PRESSURE WILL CONTINUE MOVING INTO THE MID STATE.
CLEARING SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
FALL TO FREEZING OR SLIGHTLY COLDER AT MANY LOCATIONS.

TNZ005>011-022>034-056>066-075-077>080-093>095-212115-
/O.EXP.KOHX.FR.Y.0004.000000T0000Z-111021T1300Z/
/O.CON.KOHX.FZ.W.0002.111022T0500Z-111022T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
804 AM CDT FRI OCT 21 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* IMPACT...COLD TEMPERATURES AND FROST MAY RESULT IN HARM TO
  EXPOSED VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$
975 
WWUS74 KOHX 211819
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
119 PM CDT FRI OCT 21 2011

...FROST AND FREEZING TEMPERATURES FOR MID TENNESSEE...

.COLD HIGH PRESSURE WILL CONTINUE MOVING INTO THE MID STATE.
CLEAR SKIES AND LIGHT WINDS TONIGHT WILL ALLOW TEMPERATURES TO
FALL TO FREEZING OR SLIGHTLY COLDER AT MANY LOCATIONS.

TNZ005>011-022>034-056>066-075-077>080-093>095-220500-
/O.CON.KOHX.FZ.W.0002.111022T0500Z-111022T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
119 PM CDT FRI OCT 21 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* IMPACT...COLD TEMPERATURES AND FROST MAY RESULT IN HARM TO 
  EXPOSED VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

07
118 
WWUS74 KOHX 220211
NPWOHX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
911 PM CDT FRI OCT 21 2011

...WIDESPREAD FROST AND FREEZING TEMPERATURES EXPECTED TONIGHT...

.HIGH PRESSURE CENTERED OVER MIDDLE TENNESSEE ALONG WITH CLEAR
SKIES AND LIGHT WINDS WILL ALLOW LOW TEMPERATURES TO DROP NEAR OR
BELOW FREEZING OVERNIGHT. WIDESPREAD FROST IS ALSO EXPECTED
THROUGHOUT MIDDLE TENNESSEE. LOW LYING AREAS AND VALLEYS WILL SEE
COLDER TEMPERATURES THAN SURROUNDING HILLS AND HIGHER ELEVATIONS.

TNZ005>011-022>034-056>066-075-077>080-093>095-221300-
/O.CON.KOHX.FZ.W.0002.111022T0500Z-111022T1300Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
911 PM CDT FRI OCT 21 2011

...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
CDT SATURDAY...

* TIMING...LATE TONIGHT INTO SATURDAY MORNING.

* TEMPERATURES...LOW TEMPERATURES RANGING FROM 29 TO 35 DEGREES.

* IMPACT...COLD TEMPERATURES NEAR OR BELOW FREEZING ALONG WITH
  WIDESPREAD AREAS OF FROST WILL DAMAGE SENSITIVE PLANTS AND MAY
  HARM ANY OUTDOOR ANIMALS AND PETS WITHOUT ADEQUATE SHELTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

55

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this freeze warning went out at Oct 21, 3:30 AM CDT, 9 minutes earlier.

Area forecast discussion, Oct 21, 3:30 AM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
330 AM CDT FRI OCT 21 2011

.DISCUSSION...THE FREEZE WARNING THAT WAS IN EFFECT FOR THIS
MORNING HAS BEEN CHANGED TO A FROST ADVISORY. LINGERING CLOUDS
AND SLIGHT WINDS HAVE KEPT TEMPERATURES A LITTLE WARMER THAN
EXPECTED OVERNIGHT. SKIES ARE CLEARING...SO TEMPS WILL BE DROPPING
INTO THE 30S THROUGH DAYBREAK..BUT MOST LOCATIONS WILL NOT FALL TO
FREEZING. A MUCH BETTER SETUP FOR FREEZING TEMPS WILL OCCUR LATE
TONIGHT INTO SATURDAY MORNING AS THE HIGH PRESSURE SYSTEM MOVES
DIRECTLY OVER THE MID STATE. SO...WE WILL GO AHEAD WITH A FREEZE
WARNING FOR THAT TIME.

FOR TODAY...AFTER THE LINGERING CLOUDS MOVE OUT EARLY THIS
MORNING...SKIES WILL BE MOSTLY CLEAR. DAYTIME HEATING WILL RESULT
IN A FEW CUMULUS CLOUDS DEVELOPING MIDDAY THROUGH AFTERNOON. MOS
GUIDANCE NUMBERS LOOK FINE WITH PROJECTED HIGHS IN THE UPPER 50S
TO LOWER 60S.

TONIGHT WILL BE QUITE CHILLY WITH SURFACE HIGH PRESSURE OVER THE
AREA. TEMPERATURES WILL VARY CONSIDERABLY...WHICH IS TYPICAL FOR A
GOOD RADIATIONAL COOLING NIGHT. BNA IS EXPECTED TO DROP TO
35...WHILE LOW LYING AREAS FALL BELOW FREEZING. ALTHOUGH MANY
LOCATIONS WILL DIP TO FREEZING OR A FEW DEGREES LOWER...A
WIDESPREAD "HARD FREEZE" IS NOT EXPECTED. A "HARD FREEZE" WOULD
INCLUDE SEVERAL HOURS OF SUB FREEZING TEMPS INCLUDING LOWS OF 28
OR LOWER.

FOR SATURDAY...A PLEASANT FALL DAY IS EXPECTED. THERE WILL BE
SUNSHINE WITH HIGHS IN THE 60S. WINDS WILL BE LIGHT.

SATURDAY NIGHT...THE SURFACE HIGH WILL BE MOVING EAST...BUT SHOULD
STILL HAVE STRONG INFLUENCE OVER MID STATE WX. THE NIGHT WILL BE
MAINLY CLEAR AND CHILLY WITH AREAS OF FROST. SOME SHELTERED AREAS
OF THE CUMBERLAND PLATEAU MAY DIP INTO THE UPPER 20S...SO FREEZE
WARNINGS MAY BE NEEDED AGAIN FOR PARTS OF THE AREA SATURDAY
NIGHT...ESPECIALLY EAST OF I 65.

FOR SUNDAY...A WEAK SHORTWAVE WILL DRAW SOME MOISTURE INTO THE
REGION. AN ISOLATED SHOWER IS POSSIBLE...BUT MOST LOCATIONS WILL
STAY DRY. HIGHS WILL REACH NORMAL OR SLIGHTLY WARMER...IN THE
LOWER 70S.

AS WE GO INTO MONDAY AND TUESDAY...MID LEVEL RIDGING WILL BRING A
WARMING TREND. PARTLY TO MOSTLY SUNNY SKIES WILL BE ACCOMPANIED BY
HIGHS WELL INTO THE 70S. WIDE DIURNAL RANGES WILL CONTINUE WITH
SEASONABLY CHILLY NIGHTS MOSTLY IN THE 40S.

THE NEXT MAJOR SYSTEM WILL BE A COLD FRONT TO ARRIVE ON THURSDAY.
SHOWERS MAY DEVELOP AS SOON AS WEDNESDAY...WITH THE BEST CHANCE
FOR SHOWERS AND SOME THUNDERSTORMS ON THURSDAY. ANOTHER SHOT OF
COOL AIR WILL FOLLOW THE FRONT FOR LATE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      61  35  66  41 /   0   0   0   0
CLARKSVILLE    60  32  67  41 /   0   0   0   0
CROSSVILLE     56  32  60  35 /   0   0   0   0
COLUMBIA       62  31  67  40 /   0   0   0   0
LAWRENCEBURG   61  32  67  37 /   0   0   0   0
WAVERLY        61  32  67  41 /   0   0   0   0

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY UNTIL 8 AM CDT THIS MORNING FOR TNZ005>011-
022>034-056>066-075-077>080-093>095.

FREEZE WARNING FROM MIDNIGHT TONIGHT TO 8 AM CDT SATURDAY FOR
TNZ005>011-022>034-056>066-075-077>080-093>095.

&&

13
Hazardous weather outlook, Oct 20, 5:01 AM CDT, 22 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
501 AM CDT THU OCT 20 2011

TNZ005>011-022>034-056>066-075-077>080-093>095-211000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
501 AM CDT THU OCT 20 2011

...FREEZE WARNING IN EFFECT FROM 4 AM TO 8 AM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A FREEZE WARNING IS IN EFFECT LATE TONIGHT FOR LOW LYING LOCATIONS
ACROSS MIDDLE TENNESSEE...AS TEMPERATURES ARE EXPECTED TO FALL
INTO THE LOWER 30S IN THESE LOCATIONS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FREEZING TEMPERATURES FOR LOW LYING LOCATIONS ACROSS MIDDLE
TENNESSEE WILL BE POSSIBLE FRIDAY NIGHT AS TEMPERATURES ARE
EXPECTED TO FALL INTO THE LOWER 30S IN THESE LOCATIONS.

MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR
BY LISTENING TO NOAA WEATHER RADIO.

31

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 21, 3:39 AM CDTFrost AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more4 hr

Nearby

Freeze Warnings in Tennessee, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.